Bola O. Balogun
birth place: Ijebu-Igbo, Nigeria
University College, (Ibadan, Nigeria) 1963 B.Sc. (Hon Math) Lond; University of California at Los Angeles M.A. (Math)
University of California at Los Angeles Ph.D. (Math-1975)
thesis: Some problems in Group Theory, advisor: E.G. Straus
current address: Mathematics and Computer Science Department, National University of Lesotho. P. O. Roma 180, Roma, Lesotho, Southern Africa.
Telephone: 09266 22 21 3437 (Work), 09266 22 21 3074 (Home), Mobile Phone: 9 266 589 54 350.
personal or universal URL: http://mopheme.nul.ls/~bobalogun/
As a student, Balogun obtained first class honours in B.Sc. (Hons. Math.) London University
External Examination through the then University College Ibadan, (now
University of Ibadan).
After his Ph.D., Dr. Balogun held a variety of positions at the University of Ife over his career, from Senior Lecturer (1979-89) to Associate Professor (1989-93), and Professor (1993-to present). He has held a number of temporary positions. You can download his complete resumé here.
Because of his expertise, Dr. Balogun has been asked to referee 22 articles for Mathematical Reviews.
8) B. O. Balogun, Idempotents in the reduced C*-algebras of a free product of groups, Algebras, Groups and Geometries 15(1998), 33-40.
7) B. O. Balogun, Pro-C*-algebras and Noncommutative Topology, J. Nigerian Math. Soc. 15/16 (1997/98), 9-16.
6) B. O. Balogun, On the primitivity of group rings of amalgamated free products, Proc. Amer. Math. Soc., 106(1989), 43-47
5) B.O.Balogun, C*-algebras associated with amalgamated products of groups, Glasgow Math. J. 29(1987), 143-148
4) B. O. Balogun, Abelian Sheaves over Topological Spaces, Bull. Math. Soc. Math. R.S. Roumanle (N. S.) 24(72)(1980), 115-117
3) B. O. Balogun, Conjugate Purity and Infinite Groups, J. Austral. Math. Soc. (Ser.A), 28 (1979), 9-14
2) B. O. Balogun, Groups with large conjugacy classes, J. Austral. Math. Soc. (ser A), 24(1977), 257-265
1) B. O. Balogun, Conjugately Pure Subgroup Problems, Amer. Math. Monthly 18(1974), 156-158
The web pages
MATHEMATICIANS OF THE AFRICAN DIASPORA
are brought to you by
The Mathematics Department
The State University of New York at Buffalo.
They are created and maintained by
Scott W. Williams
Professor of Mathematics